# SDR SWAA2020042040936

- Difficulty date: March 10, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL IS DENTED AT B.S. 259 - 270; R.B.L. 10 - L.B.L. 10; W.L. 207.54. / FABRICATED NEW FLOOR PANEL FROM 2024-T3 0.040' C LOT # 1422864-1 LOCATED DRILLED APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL I.A.W BOEING DWG 141A5133 AND SRM 51-40-05-0G-0. BS 259-270 RBL 10 - LBL 10 WL 207.5.
